I've had ecstacy a few times now and both times before this, it felt much weaker. But it was perfect for a good time. This last time (saturday night, its thursday now), I took what must have been a very big pill. Within 30 minutes I was almost hallucinating. I immediately went to the bathroom and threw up. The sensation didnt end for maybe 3 hours. After that, it was still far too intense to even dance. I took the pill at 2am and I was still feeling on air by 10am. I knew that this was a long time. Anyway. I've had some serious depression. That's not the worst of it though. I still feel some residual effects. Sound, sight, touch. It's all got a tinge of surrealism. It feels like an incredibly mild trip, permanently. I fear I might have done some brain damage, even though it was just this one big trip. I feel like my senses have been numbed. And I feel slightly dizzy all the time. My sleep and attetite has also been affected a lot. I just feel all round stupider. I can't think as quickly as I could. Who can I talk to about this? Im scared out of my mind that I'm never going to be the same. Will this go away/out of my system? Will I heal if it's permanent? Can someone suggest some forums that I could visit and get some advice? Thanks, Gareth.